Alert archive / Nebraska / Wind Chill Warnings in 2022
Wind Chill Warning 3, NWS North Platte, NE
NWS North Platte, NE issued this wind chill warning at Feb 22, 2022, 3:09 PM CST for 14 counties in Nebraska. It took effect at Feb 22, 2022, 6:00 PM CST. It was in force for 18 hr. 12 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Feb 22, 2022, 3:09 PM CST (21:09 UTC)
- In effect from
- Feb 22, 2022, 6:00 PM CST
- Expired
- Feb 23, 2022, 12:00 PM CST
- In force
- 18 hr
- Issued by
- NWS North Platte, NE
Counties Blaine County, NE, Boyd County, NE, Brown County, NE, Cherry County, NE, Garfield County, NE, Grant County, NE, Holt County, NE, Hooker County, NE, Keya Paha County, NE, Loup County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 55 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 22, 10:35 PM CST | EXTR WIND CHILL -31 | 4 Se Gordon, NE | |
| Feb 22, 10:55 PM CST | EXTR WIND CHILL -32 | O'Neill, NE | |
| Feb 22, 10:55 PM CST | EXTR WIND CHILL -30 | Gordon, NE | |
| Feb 22, 11:14 PM CST | EXTR WIND CHILL -30 | 27 S Valentine, NE | |
| Feb 22, 11:25 PM CST | EXTR WIND CHILL -32 | 12 Sw Naper, NE | |
| Feb 22, 11:47 PM CST | EXTR WIND CHILL -32 | 1 Ene Valentine, NE | |
| Feb 23, 1:00 AM CST | EXTR WIND CHILL -34 | 6 Nw Dunning, NE | |
| Feb 23, 1:15 AM CST | EXTR WIND CHILL -31 | 11 S Merritt Reservoir, NE | |
| Feb 23, 1:20 AM CST | EXTR WIND CHILL -35 | 20 S Longpine, NE | |
| Feb 23, 1:35 AM CST | EXTR WIND CHILL -30 | 5 Ene Whitman, NE | |
| Feb 23, 1:40 AM CST | EXTR WIND CHILL -31 | 2 Ne Ainsworth, NE | |
| Feb 23, 1:55 AM CST | EXTR WIND CHILL -30 | Ainsworth, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.2 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 901 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 54 m²/s²
- 0-3 km storm-relative helicity
- 299 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
094 WWUS43 KLBF 222109 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 309 PM CST Tue Feb 22 2022 NEZ004>010-023>029-094-230515- /O.NEW.KLBF.WC.W.0003.220223T0000Z-220223T1800Z/ /O.EXT.KLBF.WC.Y.0006.000000T0000Z-220223T0000Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, Merriman, and Kilgore 309 PM CST Tue Feb 22 2022 /209 PM MST Tue Feb 22 2022/ ...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS EVENING... ...WIND CHILL WARNING IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... * WHAT...For the Wind Chill Warning, dangerously cold wind chills expected. Wind chills as low as 35 below zero. For the Wind Chill Advisory, very cold wind chills. Wind chills as low as 25 below zero. * WHERE...Portions of north central, panhandle and west central Nebraska. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM MST/ this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ NEZ022-035>038-056>059-069>071-230515- /O.CON.KLBF.WC.Y.0006.220223T0000Z-220223T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 309 PM CST Tue Feb 22 2022 /209 PM MST Tue Feb 22 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 29 below zero. * WHERE...Portions of central, panhandle, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
3 follow-up statements
319 WWUS43 KLBF 230003 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 603 PM CST Tue Feb 22 2022 NEZ004>010-023>029-094-231000- /O.EXP.KLBF.WC.Y.0006.000000T0000Z-220223T0000Z/ /O.CON.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, Merriman, and Kilgore 603 PM CST Tue Feb 22 2022 /503 PM MST Tue Feb 22 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... ...WIND CHILL ADVISORY HAS EXPIRED... * WHAT...Dangerously cold wind chills. Wind chills as low as 35 below zero. * WHERE...Portions of north central, panhandle and west central Nebraska. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM MST/ this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in as little as 10 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NEZ022-035>038-056>059-069>071-231000- /O.CON.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 603 PM CST Tue Feb 22 2022 /503 PM MST Tue Feb 22 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ WEDNESDAY... * WHAT...Very cold wind chills expected. Wind chills as low as 29 below zero. * WHERE...Portions of central, panhandle, southwest and west central Nebraska. * WHEN...Until noon CST /11 AM MST/ Wednesday. * IMPACTS...The cold wind chills could cause frostbite on exposed skin in as little as 30 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
915 WWUS43 KLBF 230925 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 325 AM CST Wed Feb 23 2022 NEZ004>010-023>029-094-231800- /O.CON.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, Merriman, and Kilgore 325 AM CST Wed Feb 23 2022 /225 AM MST Wed Feb 23 2022/ ...WIND CHILL WARNING REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Dangerously cold wind chills as low as 35 below zero. * WHERE...North central Nebraska, through the sandhills, and into the northern panhandle. * WHEN...For the Wind Chill Warning, until noon CST /11 AM MST/ Wednesday. For the Wind Chill Advisory, until 6 PM CST /5 PM MST/ this evening. * IMPACTS...The dangerously cold wind chills could cause frostbite on exposed skin in 10 minutes or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... Avoid outside activities if possible. When outside, make sure you wear appropriate clothing, a hat, and gloves. && $$ NEZ022-035>038-056>059-069>071-231800- /O.CON.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 325 AM CST Wed Feb 23 2022 /225 AM MST Wed Feb 23 2022/ ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * WHAT...Very cold wind chills as low as 29 below zero. * WHERE...Southern and southwestern Nebraska into the southern panhandle. * WHEN...Until noon CST /11 AM MST/ Wednesday. * IMPACTS...The very cold wind chills could cause frostbite on exposed skin in as little as 15 minutes. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use caution while traveling outside. Wear appropriate clothing, a hat, and gloves. && $$ For more information from the National Weather Service visit http://weather.gov/lbf
589 WWUS43 KLBF 231801 WSWLBF URGENT - WINTER WEATHER MESSAGE National Weather Service North Platte NE 1201 PM CST Wed Feb 23 2022 NEZ004>010-023>029-094-231915- /O.EXP.KLBF.WC.W.0003.000000T0000Z-220223T1800Z/ Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Grant- Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Western Cherry- Including the cities of Gordon, Rushville, Valentine, Springview, Spencer, Butte, Lynch, Ainsworth, Bassett, Rose, Oneill, Atkinson, Hyannis, Mullen, Thedford, Halsey, Dunning, Purdum, Brewster, Taylor, Burwell, Bartlett, Ericson, Cody, Eli, Merriman, and Kilgore 1201 PM CST Wed Feb 23 2022 /1101 AM MST Wed Feb 23 2022/ ...WIND CHILL WARNING WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... Wind chill values will improve to around zero to 15 below. Therefore the wind chill warning will expire. $$ NEZ022-035>038-056>059-069>071-231915- /O.EXP.KLBF.WC.Y.0006.000000T0000Z-220223T1800Z/ Garden-Arthur-McPherson-Logan-Custer-Deuel-Keith-Perkins-Lincoln- Chase-Hayes-Frontier- Including the cities of Oshkosh, Lewellen, Arthur, Tryon, Ringgold, Stapleton, Broken Bow, Chappell, Big Springs, Ogallala, Paxton, Grant, North Platte, Champion, Enders, Imperial, Wauneta, Hayes Center, Curtis, Eustis, and Maywood 1201 PM CST Wed Feb 23 2022 /1101 AM MST Wed Feb 23 2022/ ...WIND CHILL ADVISORY WILL EXPIRE AT NOON CST /11 AM MST/ TODAY... Wind chill values will improve to around zero to 5 above. Therefore the wind chill advisory will expire. $$ For more information from the National Weather Service visit http://weather.gov/lbf
What forecasters said that day
The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind chill warning went out at Feb 22, 3:05 PM CST, 4 minutes earlier.
Area forecast discussion, Feb 22, 3:05 PM CST, 4 minutes before
Area Forecast Discussion National Weather Service North Platte NE 305 PM CST Tue Feb 22 2022 .SYNOPSIS... Issued at 305 PM CST Tue Feb 22 2022 Mainly sunny throughout western NE with very cold temperatures from the low single digits north central to 10 to 13 above southwest. A breezy north to northwest wind as continued to produce wind chills from 20 to 25 below across the north central. && .SHORT TERM...(This evening through Wednesday night) Issued at 305 PM CST Tue Feb 22 2022 The forecast concern in the short term will be the dangerous cold wind chills tonight through Wednesday morning, followed by and light snow accumulations Wednesday and Wednesday night. Bitter cold temperatures tonight, as surface high pressure peaks at 1042-1046 mb across the area. Some clear skies this evening will allow for a rapid drop off in temperatures. Lows 10 to 15 below north central for wind chills 25-35 below. Northerly winds will be lighter at 5 to 15 mph. The Wind Chill Advisory was upgraded to a Wind Chill Warning across north central NE tonight through Wednesday morning. A Wind Chills Advisory remains in effect for all remaining counties to the south. The large, positively tilted upper trough across the western U.S. will bring southwest flow aloft across CO and western NE tonight and Wednesday. Chances for light snow increase across the western sandhills and southwest overnight. Any snow amounts look very light. Wednesday into Wednesday night, the base of the upper trough will advance from srn CA and NV to across the Four Corners. A very strong 120-140KT jet max from New Mexico northeast to across the Lower Great Lakes will provide weak upper level divergence. Easterly to southeasterly low level winds will maintain an upslope component. Any snow accumulations look confined to the central and northern Sandhills Wed/Wed evening, then mainly south of Highway 2 after midnight. As the upper trough moves over CO, Snowfall could reach a half inch to inch near and south of I80 late Wednesday night invof an H7 trough axis. Wind chills Wednesday night still very cold at 10 to 20 below. .LONG TERM...(Thursday through Tuesday) Issued at 305 PM CST Tue Feb 22 2022 The main upper trough will pass through Thursday, with the highest chances during the morning. A dusting to half inch is possible across the southwest through the northeast during the morning. Regarding the very cold temperatures, arctic air will continue to grip the region through Thursday night, with some moderation in temperatures by Friday. Wind chills during the nightime and morning hours Friday are likely to range from 5 to 15 below, and possibly 20 below or colder across north central NE. Models agree on a warmup on Saturday in the upper 30s to low 40s, followed by the potential for another upper trough centered over Hudson Bay Canada, rotating southeastward into the central and eastern U.S. Western NE will be on the western edge of this trough and cold airmass, so a backdoor cold front could limit highs Sunday to the low 40s northeast while the southwest warms into the low 50s. Upper ridging aloft builds into to the region Monday and tuesday with highs into the 50s common. Dry conditions expected Friday through next Tuesday. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1216 PM CST Tue Feb 22 2022 Drier air is allowing for ceilings to lift across the area this afternoon. At this time it appears that lower ceilings are finished through at least Wednesday morning. Winds will remain gusty from the north though this afternoon then slowly diminish tonight. && .LBF WATCHES/WARNINGS/ADVISORIES... Wind Chill Advisory from 6 PM CST /5 PM MST/ this evening to noon CST /11 AM MST/ Wednesday for NEZ022-035>038-056>059- 069>071. Wind Chill Warning from 6 PM CST /5 PM MST/ this evening to noon CST /11 AM MST/ Wednesday for NEZ004>010-023>029-094. Wind Chill Advisory until 6 PM CST /5 PM MST/ this evening for NEZ004>010-023>029-094. && SYNOPSIS...Roberg SHORT TERM...Roberg LONG TERM...Roberg AVIATION...Taylor
Hazardous weather outlook, Feb 22, 8:56 AM CST, 6 hours 13 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service North Platte NE 856 AM CST Tue Feb 22 2022 NEZ004>010-022>029-035>038-056>059-069>071-094-231500- Sheridan-Eastern Cherry-Keya Paha-Boyd-Brown-Rock-Holt-Garden- Grant-Hooker-Thomas-Blaine-Loup-Garfield-Wheeler-Arthur-McPherson- Logan-Custer-Deuel-Keith-Perkins-Lincoln-Chase-Hayes-Frontier- Western Cherry- 856 AM CST Tue Feb 22 2022 /756 AM MST Tue Feb 22 2022/ This Hazardous Weather Outlook is for portions of western and north central Nebraska. .DAY ONE...TODAY AND TONIGHT. A Wind Chill Warning remains in affect across the area as dangerously cold wind chills down to 40 below zero are possible. For tonight, the area will then be in a Wind Chill Advisory with wind chills down to 29 below zero. A Winter Weather Advisory is in effect through this afternoon for most of north central Nebraska where there is concern for blowing snow. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. Wednesday morning, a Wind Chill Advisory is in effect as wind chill temperatures down to 29 below zero are expected. Very cold temperatures will also continue Wednesday night and Thursday night with a wind chill as low as 15 below at times. Light snow is also possible Wednesday into Thursday, with accumulations up to 2 inches possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && Get your weather, hydrological, and climate information at http://www.weather.gov/northplatte
In the hours before
Local storm report, Feb 22, 10:44 AM CST, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1044 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM EXTR WIND CHILL KINGSLEY DAM 41.21N 101.66W
02/22/2022 M-31 F KEITH NE MESONET
&&
WILLIAM.TAYLORLocal storm report, Feb 22, 10:45 AM CST, 4 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1045 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM EXTR WIND CHILL 4 N NORTH PLATTE 41.19N 100.77W
02/22/2022 M30 F LINCOLN NE MESONET
&&
WILLIAM.TAYLORLocal storm report, Feb 22, 10:46 AM CST, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1046 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0815 AM EXTR WIND CHILL STAPLETON 41.48N 100.51W
02/22/2022 M-30 F LOGAN NE MESONET
&&
WILLIAM.TAYLORLocal storm report, Feb 22, 10:50 AM CST, 4 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1050 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0839 AM EXTR WIND CHILL 4 N NORTH PLATTE 41.19N 100.77W
02/22/2022 M-30.00 F LINCOLN NE MESONET
&&
WILLIAM.TAYLORLocal storm report, Feb 22, 10:52 AM CST, 4 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1052 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM EXTR WIND CHILL 3 N HAYES CENTER 40.55N 101.02W
02/22/2022 M-30 F HAYES NE MESONET
&&
WILLIAM.TAYLORLocal storm report, Feb 22, 11:01 AM CST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1101 AM CST TUE FEB 22 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM EXTR WIND CHILL 5 NE WHITMAN 42.10N 101.47W
02/22/2022 M-39 F CHERRY NE MESONET
&&
WILLIAM.TAYLORThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 22, 2:53 AM CST | Wind Chill Advisory | LBF | Arthur, Blaine, Boyd, Brown, Chase, Cherry and 20 more | 33 hr |
Nearby
Wind Chill Warnings in Nebraska, 2022Every wind chill warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.